Authors: | Simić, Slavko |
Title: | Some refinements of Hermite-Hadamard inequality and an open problem |
Journal: | Kragujevac Journal of Mathematics |
Volume: | 42 |
Issue: | 3 |
First page: | 349 |
Last page: | 356 |
Issue Date: | 1-Jan-2018 |
Rank: | M51 |
ISSN: | 1450-9628 |
Abstract: | We presented here a refinement of Hermite-Hadamard inequality as a linear combination of its end-points. The problem of best possible constants is closely connected with well known Simpson's rule in numerical integration. It is solved here for a wide class of convex functions, but not in general. Some supplementary results are also given. |
Keywords: | Convex function | Differentiable function | Hermite-Hadamard integral inequality |
Publisher: | University of Kragujevac, Faculty of Science |
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.